# SDR TWAA0104914

- Difficulty date: March 15, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN MID CARGO COMPT, THE LOWER DOOR BEAM HAD CORROSION REMOVAL GROUND BELOW 25 PERCENT AT STA 646.  REPAIRED BEAM.
